# SDR DALA1205376903

- Difficulty date: January 27, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 79,178 hours, 35,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND INOPERATIVE EMERGENCY LIGHT AT SEAT ROW 43.  REPLACED LIGHT ASSEMBLY.  LIGHT OPERATION NORMAL.
